# SDR DALA2025022401435

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 75,148 hours, 9,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 SEAT 57H, EMERGENCY LIGHT HOUSING DAMAGED. CORRECTIVE ACTION: REPLACED HOUSING PER A330 AMM 33-51. (0823609)
